# SDR CALA2025102410488

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,701 hours, 20,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HAS EXCESSIVE MATERIAL HANGING OUT OF SLIDE CONTAINER WH ICH IN TERFERES WITH GIRT BAR. INSPECTED DOOR 1L GIRT BAR MATERIAL FOUND TO BE WITH IN LIMITS GIVEN IN AMM 25-66-01
